Users Online: 286

Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
     

  Article Access Statistics

Year : 2015 | Volume:  5 | Issue Number:  3 | Page:  113-116

CASE REPORT

Dapsone-induced hypersensitivity syndrome, hemolytic anemia, and severe agranulocytosis
Alungal Jemshad, Abdulla Mansoor C, Kunnummal Noorudheen Kaladi, Sivadasan Amrutha

Number of times this article was viewed 6348
Number of times this article has been printed  from the site 63
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal